Uniform null controllability of a linear KdV equation using two controls

N. Carreño, S. Guerrero

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

© 2017 Elsevier Inc. In this paper we consider a linear KdV equation posed on a bounded interval. We study the behavior of the cost of null controllability when two boundary controls are employed. By means of suitable Carleman inequalities and a new exponential dissipation estimate, we prove that uniform null controllability with respect to the dispersion coefficient holds, contrary to the case when one control is used at the left end-point of the interval.
Original languageEnglish
Pages (from-to)922-943
Number of pages22
JournalJournal of Mathematical Analysis and Applications
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint Dive into the research topics of 'Uniform null controllability of a linear KdV equation using two controls'. Together they form a unique fingerprint.

  • Cite this